Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 19, 2013, 4:40 PM CDT for Sumner County, Kansas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 4:40 PM CDT (21:40 UTC)
- Expired
- May 19, 2013, 5:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Sumner County, KS
The radar
The Wichita radar (KICT), 51 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:40 PM CDT | TORNADO | 1 S South Haven, KS | A ROPE TORNADO WAS REPORTED 1 MILE SOUTH OF SOUTH HAVEN AND MOVING NORTHEAST BY OKLAHOMA HIGHWAY TROOP K. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
480
WFUS53 KICT 192140
TORICT
KSC191-192215-
/O.NEW.KICT.TO.W.0010.130519T2140Z-130519T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
440 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 515 PM CDT
* AT 437 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SOUTH HAVEN...AND MOVING NORTHEAST AT 35
MPH.
HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON AND OXFORD.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 2 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3736 9734 3736 9716 3713 9715 3700 9737
3700 9764
TIME...MOT...LOC 2140Z 228DEG 32KT 3709 9741
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
KETCHAM1 follow-up statement
532
WWUS53 KICT 192152
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
452 PM CDT SUN MAY 19 2013
KSC191-192215-
/O.CON.KICT.TO.W.0010.000000T0000Z-130519T2215Z/
SUMNER KS-
452 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN SUMNER COUNTY
UNTIL 515 PM CDT...
AT 451 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES WEST OF GEUDA SPRINGS...AND MOVING NORTHEAST AT
45 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
OXFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3736 9734 3736 9716 3713 9715 3700 9737
3700 9764
TIME...MOT...LOC 2152Z 244DEG 40KT 3711 9724
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 19, 2:39 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 19, 2:39 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 239 PM CDT SUN MAY 19 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 FORECAST HIGHLIGHTS FOCUS AROUND SEVERE THUNDERSTORM CHANCES THIS AFTERNOON-TONIGHT...WITH CONTINUED SEVERE WEATHER CHANCES MONDAY AFTERNOON-NIGHT. LATEST SURFACE MAP INDICATES A COLD FRONT BISECTING KS FROM NORTH-SOUTH...EXTENDING FROM A SURFACE LOW OVER SOUTH-CENTRAL NE. THE COLD FRONT INTERSECTS A DRYLINE OVER NORTHWEST/NORTH-CENTRAL OK...WHICH THEN TRAILS SOUTH THROUGH WESTERN OK. THE AIRMASS IS BECOMING INCREASINGLY UNSTABLE ALONG/AHEAD OF THESE FEATURES...OWING TO STEEP MID-LEVEL LAPSE RATES...CONTINUED AFTERNOON HEATING AND RICH LOW-LEVEL MOISTURE. IN THE MID/UPPER LEVELS...A 70-90KT JET MAX IS APPROACHING FROM THE SOUTHWEST. PER OBJECTIVE ANALYSIS AND MORNING SOUNDINGS...A STOUT CAP IS LIKELY CURRENTLY IN PLACE...ACTING TO SUPPRESS SURFACE-BASED ACTIVITY FROM DEVELOPING. HOWEVER...THIS CAP SHOULD EVENTUALLY BE BREACHED BY MID-LATE AFTERNOON...AS ALL THESE FEATURES CONVERGE AMIDST A STRONGLY UNSTABLE AIRMASS...ALLOWING FOR RAPID SURFACE-BASED THUNDERSTORM DEVELOPMENT. GIVEN 50-60KT DEEP LAYER SHEAR ORIENTED PERPENDICULAR TO THE BOUNDARIES...SUPERCELLS AND MULTICELL CLUSTERS APPEAR LIKELY...CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THINKING THE GREATEST TORNADO THREAT WILL BE GENERALLY EAST/SOUTHEAST OF THE KS TURNPIKE CORRIDOR...AND ESPECIALLY THIS EVENING OVER SOUTHEAST KS AND NORTH-CENTRAL/NORTHEAST OK...WHEN BACKING SURFACE FLOW AND A STRENGTHENING LOW-LEVEL JET ENHANCES STORM-RELATIVE HELICITIES. AN ISOLATED STRONG/VIOLENT TORNADO WILL BE POSSIBLE. AS EVENING PROGRESSES...STORMS SHOULD TRANSITION TO MORE OF A LINEAR MODE...WITH A THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE THUNDERSTORM THREAT SHOULD CONTINUE FOR MON AFTERNOON-NIGHT OVER SOUTHEAST KS...AS THE FRONT STALLS IN RESPONSE TO APPROACHING SHORTWAVE ENERGY FROM THE WEST. ANOTHER ROUND OF STRONG/SEVERE STORMS APPEARS POSSIBLE...ESPECIALLY OVER FAR SOUTHEAST KS...ALONG WITH LOCALLY HEAVY RAIN. DEPENDING ON HOW MUCH RAIN INDIVIDUAL LOCATIONS RECEIVE...COULD SEE MODEST/STEEP RISES ON FAR SOUTHEAST KS RIVERS/STREAMS...ALONG WITH RELATIVELY MINOR LOW-LAND FLOODING...SO A FLOOD WATCH MAY HAVE TO BE PONDERED BY LATER SHIFTS...ESPECIALLY IF AMPLE RAINFALL OCCURS TONIGHT. WHILE TORNADO THREAT APPEARS LOWER...AMPLE INSTABILITY AND SHEAR WILL STILL PROMOTE LARGE HAIL/DAMAGING WINDS. PER MODEL CONSENSUS...THE FRONT SHOULD FINALLY EXIT THE FORECAST AREA MONDAY NIGHT/EARLY TUES...ENDING STORM CHANCES. ADK && .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 MEDIUM RANGE MODEL CONSENSUS BUILDS MID/UPPER RIDGING ACROSS MID-AMERICA BY MID-WEEK...RESULTING IN WARMING TEMPERATURES. ADDITIONALLY...COULD BE LOOKING AT PERIODIC BOUTS OF LATE AFTERNOON/OVERNIGHT THUNDERSTORMS ACROSS THE REGION FROM LATE WEEK THROUGH THE WEEKEND...AS PERSISTENT LEE TROUGHING WILL PROMOTE AFTERNOON HIGH PLAINS ACTIVITY...WHICH WOULD TEND TO MOVE EAST ACROSS THE REGION DURING EVENING/OVERNIGHT HOURS. OVERALL...WIDESPREAD SEVERE WEATHER THREAT APPEARS LOW DUE TO MARGINAL MID/UPPER FLOW...BUT DEGREE OF INSTABILITY WOULD PROMOTE A THREAT OF STRONG/SEVERE STORMS. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1211 PM CDT SUN MAY 19 2013 SCATTERED SEVERE CONVECTION IS EXPECTED ALONG AND AHEAD OF A DRY-LINE AND COLD FRONT LATER THIS AFTERNOON THROUGH THE EVENING FOR LOCATIONS ALONG/EAST OF THE I-135 CORRIDOR. CHANCES WILL DIMINISH BY EARLY EVENING ALONG A SALINA TO WICHITA LINE BUT CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS SOUTHEAST KANSAS. SEVERE WIND GUSTS AND LARGE HAIL ARE EXPECTED WITH THE SUPER- CELL STORMS ACROSS SOUTHEAST KANSAS WITH TORNADOES POSSIBLE. THE GUSTY SOUTH WINDS WILL SHIFT TO THE NORTHWEST AND DIMINISH TONIGHT BEHIND THE DRY-LINE AND FRONT ACROSS CENTRAL KANSAS. WHILE MAINLY VFR CONDITIONS ARE EXPECTED THRU THE FORECAST VALID PERIOD...PERIODS OF MVFR AND IFR CAN BE EXPECTED IN AND NEAR THE CONVECTION. THIS WILL BE HANDLED WITH SHORT TERM AMENDMENTS AS CONVECTION LOOKS MORE IMMINENT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 82 56 77 / 40 20 20 10 HUTCHINSON 58 80 55 76 / 30 20 10 10 NEWTON 58 81 55 76 / 40 20 10 10 ELDORADO 61 82 56 77 / 60 20 20 10 WINFIELD-KWLD 63 84 58 78 / 60 30 40 10 RUSSELL 53 78 51 73 / 10 20 10 10 GREAT BEND 52 78 52 74 / 10 20 10 10 SALINA 55 79 54 75 / 30 20 10 10 MCPHERSON 56 80 54 76 / 30 20 10 10 COFFEYVILLE 67 82 65 79 / 80 60 80 50 CHANUTE 66 82 62 78 / 80 60 70 30 IOLA 66 82 62 78 / 80 50 60 20 PARSONS-KPPF 67 82 63 78 / 80 60 80 40 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 19, 1:02 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 102 PM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCEPTIONALLY POWERFUL SEVERE THUNDERSTORMS CAPABLE OF DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...A FEW TORNADOES THAT MAY BE STRONG AND DAMAGING 70 TO 80 MPH WINDS ARE LIKELY OVER AREAS ALONG AND EAST OF I-135 THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS VERY LIKELY LATE THIS AFTERNOON AND INTO EARLY TONIGHT...ESPECIALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 19, 4:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND GST 1 W EL DORADO 37.82N 96.88W
05/19/2013 E60 MPH BUTLER KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AN ESTIMATED 60 MPH WINDS AND
PEA SIZED HAIL 1 MILE NORTH OF HWY 254 ON HIGHWAY 196.
&&
VJPLocal storm report, May 19, 4:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
431 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 5 NW HAYSVILLE 37.62N 97.41W
05/19/2013 SEDGWICK KS LAW ENFORCEMENT
SEVERAL TREES UPROOTED NEAR HOOVER AND MACARTHER AREA
&&
SGSSpecial weather statement, May 19, 4:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
432 PM CDT SUN MAY 19 2013
KSZ049-051-052-192200-
MARION-MCPHERSON-SALINE-
432 PM CDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MARION...MCPHERSON AND SALINE COUNTIES...
AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ROXBURY...OR 15 MILES NORTHEAST OF
MCPHERSON...AND MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3862 9736 3862 9717 3861 9717 3841 9741
3853 9759 3874 9738 3873 9737
TIME...MOT...LOC 2133Z 221DEG 31KT 3854 9742
DARMOFALLocal storm report, May 19, 4:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
433 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 2 NE POTWIN 37.96N 96.99W
05/19/2013 E1.00 INCH BUTLER KS FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS QUARTER SIZED HAIL 3 MILES NORTH
AND 2 MILES EAST OF THE CITY OF POTWIN.
&&
VJPLocal storm report, May 19, 4:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
435 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FUNNEL CLOUD 3 E CALDWELL 37.04N 97.55W
05/19/2013 SUMNER KS TRAINED SPOTTER
&&
SGSLocal storm report, May 19, 4:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 7 E CALDWELL 37.04N 97.48W
05/19/2013 SUMNER KS TRAINED SPOTTER
ELEPHANT TRUNK TORNADO 7-8 MILES EAST OF CALDWELL
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:10 PM CDT | Tornado Warning | ICT | Russell | 50 min |
| May 18, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 64 min |
| May 18, 8:15 PM CDT | Tornado Warning | ICT | Barton | 45 min |
| May 18, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 62 min |
| May 18, 8:36 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 54 min |
| May 18, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 65 min |
| May 18, 9:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 59 min |
| May 19, 12:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| May 19, 1:00 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 45 min |
| May 19, 2:18 AM CDT | Special Weather Statement | ICT | Saline | 27 min |
| May 19, 4:29 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 46 min |
| May 19, 5:05 AM CDT | Special Weather Statement | ICT | Wilson | 25 min |
| May 19, 5:33 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| May 19, 1:40 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 19, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 49 min |
| May 19, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 51 min |
| May 19, 3:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 45 min |
| May 19, 3:05 PM CDT | Tornado Warning | ICT | Kingman, Sedgwick, Sumner | 25 min |
| May 19, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| May 19, 3:25 PM CDT | Tornado Warning | ICT | Sedgwick | 50 min |
| May 19, 3:55 PM CDT | Tornado Warning | ICT | Sumner | 50 min |
| May 19, 3:59 PM CDT | Tornado Warning | ICT | Butler, Harvey, Sedgwick | 46 min |
| May 19, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 45 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 48 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 54 min |
| May 19, 4:40 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 19, 4:43 PM CDT | Tornado Warning | ICT | Butler, Cowley, Sumner | 47 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 40 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 46 min |
| May 19, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 45 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 55 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 66 min |
| May 19, 5:35 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 40 min |
| May 19, 6:03 PM CDT | Special Weather Statement | ICT | McPherson | 27 min |
| May 19, 6:04 PM CDT | Special Weather Statement | ICT | Reno | 26 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 58 min |
| May 19, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 40 min |
| May 19, 6:23 PM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 19, 6:25 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 19, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 45 min |
| May 19, 6:54 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 36 min |
| May 19, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 48 min |
| May 19, 6:58 PM CDT | Special Weather Statement | ICT | Russell | 32 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.